# SDR CALA2013102292273

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 54,842 hours, 22,027 cycles
- Engine: Iae V2522A5
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Actuator
- Part number: 762A000004
- Part serial: 169
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK 2 RAM AIR FAULTS. DUE TO REPEAT FAULTS ON AHM FOR PACK 2 RAM AIR OUTLET ACTUATOR. R & R THE PACK 2 RAM AIR OUTLET ACTUATOR FIN 29HH IAW AMM 21-61-52 PB401.  IAW IPC 21-61-03-13A PCN 565-9028.  TEMP CONTROL SYSTEM OPERATIONS CHECKED GOOD.
